# SDR MALA020388

- Difficulty date: July 2, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: 098XJ
- Make and model: Saab SF340A
- Aircraft serial: 098XJ
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE ITT WENT TO 930.  INSPECTED ENGINE INLET AND FOUND DEBRIS THAT CAUSED BLOCKAGE. FOUND NO DAMAGE.
